# SDR SWAA2019112739201

- Difficulty date: November 8, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A3758
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER MID SPAN TRAILING EDGE PANEL 661AB SUPPORT ANGLE CRACKED.          / R&R ANGLE IAW SRM & DWG.
